# SDR ASAA2018013123349

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 39,761 hours, 11,821 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAND VERIFY TEST FAILED,  SPOLIER 9 SENSOR.  ACFT GROUNDED.  ACCOMPLISHED A NR 9 SPOILER POSITION SENSOR ADJUSTMENT IAW MM 22-11-27, OPS CHECKED NORMAL.
